Posted by: Penny | 2009-02-18

Eltroxin and a late period


I was taking 0.05mg of Eltroxin a day and about 2 weeks ago my Doc increased it to 0.075mg after I had more tests done. Now my period is late and I' m wondering if it' s because of the change in dosage (I have done a pregnancy test which was negative (unfortunately). My cycle is normally around 26 - 29 days and I' m now on 35 days.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Abnormal thyroid function can affect periods. See what happens next month.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Linds | 2009-02-19

Hi Penny,

I' m on 0.15mg Eltroxin at the moment, but I' ve been changed from 0.05 to 0.2 to 0.1mg and not once has it effected by period. I have always had a quite regular period. So no, I don' t think t should have an effect on your period if your dosage has been changed.

Take another HPT in a week or so, you may have tested to early or if you can' t wait, have a blood test done, its more accurate.

Good luck!

Reply to Linds

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.